# SDR VNAA0111002

- Difficulty date: November 2, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 16,940 hours, 15,332 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT THE BEGINNING OF THE TAKEOFF ROLL, THE CREW RECEIVED A PUSHER CAS MESSAGE AND ABORTED TAKEOFF.  AFTER CLEARING THE RUNWAY THE MESSAGES CLEARED.  THE CREW AND MAINTENANCE FELT THE STRONG WINDS HAD CAUSED THESE INDICATIONS AND FLIGHT 4032 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4032 THEN DEPARTED WITH NO FURTHER INCIDENTS.
